# SDR SWAA2020090413713

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 26,467 hours, 11,988 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR BARRIER HAS A CRACK EXTENDING INBOARD + UP FROM RBL 45.64 1.0 INCH LONG + 16.0 INCHES FROM BOTTOM.  ACCOMPLISHED INTERIM SEAL IAW SRM 57-10-10-1A-2.  REPETITIVE ACTION REQUIRED, MAKE SURE TAPE IS IN SATISFACTORY CONDITION AT EACH 600 FLIGHT CYCLES INTERVAL; OR MORE FREQUENTLY PER SRM 57-10-10-1A-2 SEC. 2 PARA C.3.A.4.
